MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY-ID; AUTOMATED BLOOD BANK SYSTEM

IMMUCOR, INC. CAPTURE-R READY-ID; AUTOMATED BLOOD BANK SYSTEM
Catalog Number 0066204
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/28/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2018 an immucor technical support used a remote electronic connection method to transfer camera images, event logs and result batches for the issue described.Based on the reactivity pattern, the characteristic of this anti-k is showing dosage where heterozygous k+ cells may or may not all react.The donor cell that is reacting negative has been dna typed and confirmed to be k+.This is a sample related issue.The immucor internal record number for this report is (b)(4).
 
Event or Problem Description
On (b)(6) 2018 a customer reported that they received unexpected negative reactions with capture-r ready-id on an echo instrument.

Brand Name
CAPTURE-R READY-ID
Common Device Name
AUTOMATED BLOOD BANK SYSTEM
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key8257234
Report Number1034569-2019-00027
Device Sequence Number2106087
Product Code KSZ
UDI-Device Identifier10888234001140
UDI-Public10888234001140
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
BL102707/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date02/19/2019
Device Catalogue Number0066204
Device Lot NumberID372
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/28/2018
Initial Report FDA Received Date01/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR